# SDR COMA2009043050123

- Difficulty date: April 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 22,434 hours, 18,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 10534102601
- Condition: Cracked
- Location: Fuselage
- Part time: 22,434 hours, 18,850 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 559 CAP ANGLE CRACKED AT LBL 18.00.  REPAIRED CAP ANGLE BY SPLICING IN NEW SECTION IAW EA 10-5341-02601.
